# SDR DHL97803002

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 7603 · Power Lever
- Part: Bushings
- Part number: 49572801
- Condition: Loose
- Location: Bs 650
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, ATTEMPTED TO ADJUST POWER ON NR 3 ENGINE. T/L DID NOT MOVE, WHEN IT FINALLY  DID, MOVED 1.5 .  FELT AS IF DISCONNECTED FROM LINKAGE.  NO ENGINE CONTROL AVAILABLE DURING REMAINING PORTION OF FLIGHT.  ATTEMPTED TO MOVE T/L SEVERAL TIMES.  AFTER 1.75 HOURS OF FLIGHT, CONTROL RETURNED TO NORMAL.  INSPECTED NR 3 THRUST LEVER SYSTEM PER M/M 76-11-0 AND FOUND NR 5 AND NR 6 CABLE RUNS POPPED OUT OF PRESSURE GUIDES AT PRESSURE SEAL.  RESECURED AND INDEXED CABLE RUNS CORRECTLY PER MM 76-11-0.  RAN NR 3 ENGINE, OPS CHECK GOOD.
